Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Cramps and twinges on right side, headaches, irritability. Treatment options?

About 6 Weeks ago I had what I thought were cramps and twinges on my right the pain has continued andis very tender to touch. No vomiting , a couple headaches, some irritability is painful if I am seated for a period of time then stand. Also when I stand for a long period then sit. It also is hard top get comfortable when I am laying down, sometime using a heating pad works.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
Welcome to HCM!

You haven't mentioned Right side of "what" like abdomen/limbs/face/chest/ whole body is having the problem..nor your age/sex..
But because you have mentioned no vomiting, I suppose its right side of your abdomen that is cramping..
You should do an Ultrasound of whole abdomen, X-ray KUB, RFT, urine (R/M).
Physical examination by your doctor is important.
Till then, with your doctor's advice, take antispasmodics, analgesics, muscle relaxants & antacids.
Wish you a healthy life.
Take care. Thanks.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor